# SDR SWAA2015081742911

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 67,803 hours, 55,345 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: BACR13CG4
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, CLIMBING THROUGH FL330 TO FL360, NR 1 BUS OFF LIGHT ILLUMINATED.  APU STARTED BELOW FL350 & PLACED ONLINE NR 1 SIDE.  HOWEVER, POWER WOULD NOT STAY ONLINE WITH EITHER ENG GEN OR APU SELECTED.  ON ITS OWN IT CYCLES ON & OFF;.  R & R POWER TRANSFER SIGNAL RELAY R349 IAW MM.
